MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4, a5: unknown/ not provided.Asku.Section d6a: if implanted, give date: not applicable, as lens was not implanted.Section d6b: if explanted, give date: not applicable, as lens was not implanted, then cannot explanted.Section h3:81 - other: the device is not returning for evaluation as it was discarded by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) has the haptic kinked in cartridge when loading and noticed upon insertion.The iol was partially delivered in patient's right eye.Incision was enlarged prior to lens insertion, anterior vitrectomy was performed.Unknown if there was patient post-op injury or not.Surgery was successfully completed using the back-up lens with the same model iol and same diopter power size iol.The suspect product was discarded on site day of surgery.No other information was provided.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17372465
Report Number3012236936-2023-01897
Device Sequence Number19802122
Product Code HQL
UDI-Device Identifier05050474529021
UDI-Public(01)05050474529021(17)260330
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2026
Device Model NumberZA9003
Device Catalogue NumberZA90030205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMERALDC LOT# UNK
Patient SexUnknown